# SDR SWAA2023121319072

- Difficulty date: November 7, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 38,019 hours, 17,598 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT L/H INTERCOSTAL ATTACH ANGLE BROKEN AT AFT SIDE OF STA 440 BELLOW 'Z' CHANNEL<[01] REMOVED AND REPLACED ATTACH ANGLE (PN: 143A7502U155 PO: 2013551) AT FWD CARGO COMPT L/H INTERCOSTAL AFT SIDE OF STA 440 BELOW Z-CHANNEL PER REF SRM 51-40-02-0G-0 AND DWG #143A7505;[02] VERIFIED REPLACEMENT
